MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Archives of internal medicine · 1994

Severe episode of high fever with rash, lymphadenopathy, neutropenia, and eosinophilia after minocycline therapy for acne.

Kaufmann D, Pichler W, Beer J H

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Minocycline is a tetracycline agent frequently used for acne therapy. It has a few rare but severe side effects that are not widely known but should be recognized early as drug related. These include acute hepatitis and liver failure; a Löffler-like syndrome with pulmonary infiltrates, wheezing, fever, and eosinophilia; skin eruptions, eosinophilic cellulitis, and pustular folliculitis with eosinophilia; and a lupuslike syndrome. Side effects that are better known and recognized include photosensitization, skin exanthema with pruritus, and pseudotumor cerebri.

Для цитирования: Kaufmann D, Pichler W, Beer J H. Severe episode of high fever with rash, lymphadenopathy, neutropenia, and eosinophilia after minocycline therapy for acne.. Archives of internal medicine. 1994.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.